<< Previous Issue Communications of the Korean Mathematical Society (Vol. 18, No. 1) Next Issue >>
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 1—192
곡면의 tessellation과 regular maps
곽진호
MSC numbers : 05B45, 05C10, 05C30, 51M20
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 1—20
Characteristic fuzzy groups
Dae Sig Kim
MSC numbers : 20N25
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 21—29
The number of points on elliptic curves $E: y^2 =x^3 +cx$ over $\Bbb F_p$ mod $8$
Hwasin Park, Daeyeoul Kim, Eunhee Lee
MSC numbers : 11A07, 14H52
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 31—37
Some Inequalities for the Finite\\ Hilbert Transform of a Product
Sever S. Dragomir
MSC numbers : Primary 26D15; Secondary 26D10
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 39—57
A New Proof of Mack's Characterization of PCS-algebras
Hyoungsoon Kim, Seong Choul Woo
MSC numbers : 46L35
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 59—63
On the minimal energy solution in a quasilinear elliptic equation
Sang Don Park, Chul Kang
MSC numbers : 35C49
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 65—73
On a Semi-invariant submanifold of codimension $3$ with constant mean curvature in a complex projective space
Seong-Baek Lee
MSC numbers : 53C25, 53C40, 53C42
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 75—85
Convergence in Metric Differential Geometry
Young Wook Kim, Hyoung Yong Lee
MSC numbers : 53C22
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 87—94
Deformation Spaces of 3-dimensional Flat Manifolds
Eun Sook Kang, Ju Young Kim
MSC numbers : 57N35, 57S25
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 95—104
Chaotic Homeomorphisms of $C$ Induced by Hyperbolic Toral Automorphisms and Branched Coverings of $\bar C$
Joo Sung Lee
MSC numbers : 34C35, 54H20
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 105—115
On the weak law for weighted sums indexed by random variables under negatively associated arrays
Jong-Il Baek, Dong-Myong Lee
MSC numbers : 60F05
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 117—126
Characterizations of the pareto distribution by conditional expectations of record values
Min-Young Lee
MSC numbers : 62E15, 62E10
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 127—131
Local stability of endemic states for an epidemic model with external force of infection
Youngjoon Cha
MSC numbers : 92B05
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 133—149
On $q$-Analog of Kummer's Theorem And its Contiguous Results
Yong Sup Kim, Arjun K. Rathie, Chang Hyun Lee
MSC numbers : Primary 33C20; Secondary 33D05, 33D15, 33D20, 33D60
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 151—157
Implementation Issues for Arithmetic over Extension Fields of Characteristic Odd
Sangho Oh, Chang Han Kim, Yongtae Kim, Youngho Park
MSC numbers : 11Y40, 94A60
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 159—168
Multiparty key agreement protocol based on symmetric techniques
Hyang-Sook Lee, Young-Ran Lee, Ju-Hee Lee
MSC numbers : 94A60, 11T71, 11T06
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 169—179
The Number of Independent Dominating Sets of Labeled Trees
Changwoo Lee
MSC numbers : 05C69, 05C30, 05C05
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 181—192

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd